American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Dxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Mark Andrea A. de Cataldo and Luca Migliorini. The decomposition theorem, perverse sheaves and the topology of algebraic maps. Bull. Amer. Math. Soc. 46 (2009) 535-633. MR 2525735.
Abstract, references, and article information   
View Article: PDF

[2] Jim Bryan and Marc Sanders. The rank stable topology of instantons on $\overline{\mathbf{CP}}^2$ . Proc. Amer. Math. Soc. 125 (1997) 3763-3768. MR 1425114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia